# SDR I5EA2022071500003

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N808TJ
- Make and model: Boeing 737-3H4
- Aircraft serial: 25103
- Aircraft time: 77,073 hours, 44,548 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 119225
- Condition: Inoperative
- Location: M1694/Sta 565
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT L/H OWEE.   REMOVED AND REPLACED EMERGENCY BATTERY PACK AT M1694 STA 565 WITH SERVICEABLE UNIT IAW B737-400 AMM 33-51-51. TEST GOOD.
